# SDR ZZDA2011543

- Difficulty date: June 6, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N261AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACKS M1670, M1672, M1675, M1668 AND M1669 HAVE FAILED THE EMERGENCY BATTERY PACK CAPACITY FUNCTIONAL CHECK.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS M1668, M1669, M1670, M1672, M1675 IAW AMM 33-51-06, OPS CHECK GOOD.
